MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS32504
Medical Device Problem Codes Telemetry Discrepancy (1629); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Draeger has started an investigation, a follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that the m300 telemetry monitor was discharging on its own without any user interaction.
 
Additional Manufacturer Narrative
Investigation of the device log files determined the failure of the infinity m300 to recover its network connection following an offline state was due to a software timing issue within the device's network management system.When the m300 went offline, it would be expected that in order to reconnect, it needed to establish a secure connection and identify the appropriate bed label.In this case, these tasks occurred simultaneously, and the software mishandled the event sequence.This failure in the network state machine resulted in a premature termination of the wireless session, explaining the unexpected discharge observed at the ics.The identified cause will be addressed in a future software release.
 
Event or Problem Description
It was reported that the m300 telemetry monitor was discharging on its own without any user interaction.No adverse patient impact was reported.

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
OHAYO DAIRY PRODUCTS CO., LTD.
kamizawa 1011-2
hokota-shi,
ibaraki 311-2 111
JA   311-2111
Manufacturer Contact
kamizawa 1011-2
hokota-shi,
ibaraki 311-2-111
9784097390
MDR Report Key23510112
Report Number1220063-2025-00057
Device Sequence Number9954970
Product Code MHX
UDI-Device Identifier04049098002035
UDI-Public(01)04049098002035(11)231016(91)VG2.4(93)MS26076-34
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS32504
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown